MAUDE Adverse Event Report: ENDOLOGIX AFX; LIMB EXTENSION

ENDOLOGIX AFX; LIMB EXTENSION
Model Number I20-13/C88F SA
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Failure of Implant (1924); Thrombosis (2100)
Date of Event 04/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2018, the patient was implanted with a bifurcated, a limb stent graft and a non- endologix stent to treat an abdominal aortic aneurysm.Vessel stenosis was noted on both access sites so the physician elected to perform the left side first.It was also noted that angioplasty was performed on both side and balloon touch up was performed.The procedure was successful.On (b)(6) 2018, endologix was made aware of a secondary procedure that was performed in mid-april (the exact date is unknown).A bypass surgery (femoral-femoral) was performed due to the right eia (external iliac artery) being occluded.Angioplasty and non- endologix bare stent was implanted to resolve this event.No further information is available at this time.There have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.A clinical assessment of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.However since it was reported that a non- endologix stent was implanted before the endologix devices were implanted, this case is considered off - label.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.

Brand Name
AFX
Common Device Name
LIMB EXTENSION
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7535731
Report Number2031527-2018-00479
Device Sequence Number16186940
Product Code MIH
UDI-Device Identifier00818009011459
UDI-Public(01)00818009011459(17)180509
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2018
Device Model NumberI20-13/C88F SA
Device Lot Number1339100-017
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/22/2018
Supplement Date Received by Manufacturer04/22/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT, LOT # 1721671-004; NON-ENDOLOGIX STENT
Outcome Attributed to Adverse Event Required Intervention; Disability;